womens pink ugg boots|uggs for cheap price

womens pink ugg boots|uggs for cheap price womens pink ugg boots,uggs for cheap price,cheap pink uggs,uggs zappos coupon,sheepskin ugg boots,discount authentic uggs 20 causing depression I've been on Microgestin FE 1/20 for a little over six months now. I switched to that from Yasmin b/c the side effects were too much (extreme nausea, adomenal craps), and my gyno thought I should switch to a pill with less hormone dosage (hence the 20 mg now).(I don't take anyother presecribed medication, so I'm not used to having to watch out for noticeable side effects from drugs.) The pill was great at first, no nausea, no cramping, no breakthru bleeding; when I did get my period, there was hardly any bleeding even, my acne has definetly decreased, and my boobs got bigger.(Kind of nice not having to buy pads that often!). Unforunately, I did notice that my sex drive decreased, I'm not even interested in being sexual or thinking about it (though that might just personally be me, I'm not sure). Also, when I began the 7th month of Microgestin, I noticed that everytime I take the pill at night after eating dinner, I get stomach/abdomen pains, I don't feel really nauseous, but I become bloated and burp a lot. I only get this discomfort after I take the pill, I don't feel the same feelings in the morning after eating breakfast or lunch. Could this discomfort be caused by the pill? And also, I'm afraid Microgestin might be giving me depression, b/c I don't feel happy anymore on a daily basis. Sure, it's different when I'd go to work (I work with little kids, so of course I have to appear happy at least). Like I said before, since I don't take anyother presribed meds (birth control has been my first prescription for a long time), I don't like having to watch out for the side effects. Anyone have any ideas on if these "side effects" is related to Microgestin? I'm disappointed b/c this pill has had some good side effects, but if I'm afraid it's making me depressed, then I wouldn't want to continue with it. If anyone has anything to share, or have taken this birth control pill, I'd love to hear your input! Thanks so much. My girlfriend fell off the deep end only after being on the pill for one week. I noticed a drastic change in my girlfriend's moods in less then a week. She went from being normal to depressed in about 5 days. She did just start a new semester in college, but it's the first week. Can't be all that hard just yet. Anyway, I got concerned about her behavior change and by chance Googled (Microgestin FE 1/20 Depression) It made a lot of since to me now. I had no idea that the pill could cause depression and so quickly. Not sure what her history is with depression because we have only been together for about 9 months now. But up until her starting the birth control things were fine. We discussed it and tonight is the last night she will be taking the pill. Hope she can get back to feeling normal because this weekend is her 23rd birthday and I would hate to see her bummed out for that. Microgestin FE 1/20. I was on TriNessa for years, when I started to breakthrough bleed and had to think about switching (always a HUGE pain). I've been on this one for almost 3 pounds, and although I haven't noticed a change in my sex drive, I am almost TEN POUNDS HEAVIER! This has never happened before with the pill and I've been on different ones for 20+ years. Yikes. Does anyone else ever go through this? I'm all bloated and swollen and I swear my diet and gym programs are all exactly the same. Help! Courtney, I guess my sex drive is affected a bit because I feel bloated and gross. You mentioned feeling a bit depressed. Sounds like we should both either try something else or go off it completely!My fiancees sex drive dropped to nothing when she took this. horrible times. Courtney wrote: Unforunately, I did notice that my sex drive decreased, I'm not even interested in being sexual or thinking about it (though that might just personally be me, I'm not sure). I'm currently taking Microgestin FE 1.5 and I'm in the same boat as you. I didn't have any symptoms before birth control. I started taking OrthoTricyclen Lo and had some painful side effects. My GYN said the symptoms would go away after 3 months to keep trying it. 1 1/2 years later I was a totally different person. My sex drive had decreased a small amount each month I took it and I became slightly depressed. I told my GYN that I was still having pains and that I didn't think it was working out. She switched me to the Microgestin FE, as I said before and I've gotten WORSE! I'm very depressed, I cry at everything and have a fairly negative outlook on life. Sometimes I'm fine. I was never like this before. Now once every month is too much! My fiance is going crazy. I think I'm crazy too because I lash out moodily sometimes at the smallest things. Don't feel lonely in your suffering, I'd definately say it's your pills! I'm thinking about going back and changing mine or stopping and trying the patch or something. I would definately suggest that you go back to you GYNO and fix it!! Megan wrote: I'm currently taking Microgestin FE 1.5 and I'm in the same boat as you. I didn't have any symptoms before birth control. I started taking OrthoTricyclen Lo and had some painful side effects. My GYN said the symptoms would go away after 3 months to keep trying it. 1 1/2 years later I was a totally different person. My sex drive had decreased a small amount each month I took it and I became slightly depressed. I told my GYN that I was still having pains and that I didn't think it was working out. She switched me to the Microgestin FE, as I said before and I've gotten WORSE! I'm very depressed, I cry at everything and have a fairly negative outlook on life. Sometimes I'm fine. I was never like this before. Now once every month is too much! My fiance is going crazy. I think I'm crazy too because I lash out moodily sometimes at the smallest things. Don't feel lonely in your suffering, I'd definately say it's your pills! I'm thinking about going back and changing mine or stopping and trying the patch or something. I would definately suggest that you go back to you GYNO and fix it!! Do you feel like this all the time or is it a certain time of the month? i've been on this pill for about 6 months and i've noticed a change in my mood as well. i thought it was stress from work, as i had been so stressed and depressed i took time off. i didn't once think that it was the pill. i was fine for a while with a few moments of depression until the last week or so. i've been crying non stop and i actually got so bad that i freaked out and go overly emotional about something little with my boyfriend. it came out of nowhere and i have no idea why i felt that way. it wasn't until i spoke with a friend who had similar reactions to birth control that i realized it was the pill. i want to change to a new pill as i've gained weight as well, but mostly because i don't like the depression. a lot of people at work have notived a change in my attitude too. i've never had issues with weight gain and i've gained 1015 pounds and am not happy. the low sex drive is another issue too. is there another pill that peopple have taken that has less effects? Eek. I was on Loestrin for 2 years, switched to Desogen and had been on it for about 4 years or so. I was reading some discussion boards online and decided to try another pill, that perhaps Desogen had been causing my anxiety, mood swings, depression, low sex drive, etc. Went to the clinic today and asked for YAZ, which would treat my side effects in addition to being a contraceptive, but they weren't able to give it to me (Planned Parenthood isn't able to obtain it for distribution). I didn't know what other options to try, and the doctor was probably more concerned with zipping through to the next patient sitting in the packed waiting room so she gave me Microgestin 1/20. After reading all of these comments, I'm reluctant to even try it at all. I've been on Microgestin for 4 months now. Every month, around the time my period is going to start, my emotions go insane! I get upset over the dumbest things and I can't control it. Sometimes I just cry for no reason at all. After reading all this, I'm beginning to think its Microgestin. Good news to you! Our UGG outlet are selling now in our UGGs outlet store, you will like our cheap UGGs on sale price now, our Cheap UGG outlet.Welcome to .cheap pink uggs,uggs zappos coupon,sheepskin ugg boots,discount authentic uggs.